MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM ANATOMIC AUG SMALL LEFT KEELED 15 DEG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER INC TORNIER PERFORM ANATOMIC AUG SMALL LEFT KEELED 15 DEG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number DWK503LA15
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 05/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes with the tornier shoulder system.The report details analysis provided for procedures performed between (b)(6) 2012 ¿ (b)(6) 2022.During the review of the report, it was identified that on (b)(6) 2022 a patient required revision surgery due " aseptic loosening glenoid", which was not previously reported to the manufacturer.Revision procedure type : "single stage revision¿.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.H3 other text : device disposition unknown.

Brand Name
TORNIER PERFORM ANATOMIC AUG SMALL LEFT KEELED 15 DEG
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17020881
Report Number0001649390-2023-00117
Device Sequence Number7150972
Product Code KWS
UDI-Device Identifier00846832090556
UDI-Public00846832090556
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/20/2025
Device Model NumberDWK503LA15
Device Catalogue NumberDWK503LA15
Device Lot NumberCZ1820038029
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2023
Initial Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale